On degenerations of Cohen-Macaulay modules

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In relation to degenerations of modules, we introduce several partial orders on the set of isomorphism classes of finitely generated modules over a noetherian commutative local ring. Our main theorem says that, under several special conditions, any degenerations of maximal Cohen-Macaulay modules are essentially obtained by the degenerations of Auslander-Reiten sequences.

Original languageEnglish
Pages (from-to)272-290
Number of pages19
JournalJournal of Algebra
Volume248
Issue number1
DOIs
Publication statusPublished - Feb 1 2002

Keywords

  • Auslander-Reiten quiver
  • Auslander-Reiten sequence
  • Cohen-Macaulay module
  • Degeneration

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On degenerations of Cohen-Macaulay modules'. Together they form a unique fingerprint.

  • Cite this